# SDR DALA201910306275

- Difficulty date: October 28, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232
- Aircraft serial: 29740
- Aircraft time: 58,618 hours, 5,124 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7101, L/P 1336529) DURING HFEC OPEN HOLE INSPECTION ON RH LE I/B SLAT NO.8 OUTER SKIN FASTENER HOLES, 02EA HOLES FOUND WITH CRACK INDICATION ON THE SKIN SIDE AT LOC ISS 196 AS MARKED. CORRECTIVE ACTION: RH WING - L/E ATTACHED NO 8 I/B SLAT OUTER SKIN CRACKED AREA CUT-OUT AND REPAIRED I.A.W B777-200 SRM 57-43-01 REPAIR 15. REPAIR IS PERMANENT.
